# SDR SIMA200934102

- Difficulty date: December 5, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 18,125 hours, 15,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: PA010030
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: P2070009120
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THAT THE AFT CABIN FLASHLIGHT FAILED TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT CABIN FLASHLIGHT BATTERY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
